MathSciNet Relay Station
MathSciNet bibliographic data
MR1468120 (98j:60074) 60G99
Farahmand, K. Real zeros of a random polynomial with Legendre elements. J. Appl. Math. Stochastic Anal. 10 (1997), no. 3, 257–264.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement